Publication
Title
Approximate ansatz for the expansion of the spherically averaged wave function in terms of interelectronic separation for the Hookean atom, atomic ions, and the molecule
Author
Abstract
Language
English
Source (journal)
International journal of quantum chemistry. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
0020-7608
Volume/pages
95:1(2003), p. 21-29
ISI
000185157200002
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 19.05.2018
To cite this reference